# SDR SIMA20130808001

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 23,969 hours, 20,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT AFT OVERWING EXTERNAL EMERGENCY LIGHTS FAILED TO ILLUMINATE.  R & R 5 AMP FUSE IN NR 4 EMERGENCY LIGHTING BATTERY CHARGER IAW CMM 25-60-03.  OPS CHECKED GOOD.
